A survey on zeros of random holomorphic sections

Turgay Bayraktar, Dan Coman, Hendrik Herrmann, George Marinescu

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We survey results on the distribution of zeros of random polynomials and of random holomorphic sections of line bundles, especially for large classes of probability measures on the spaces of holomorphic sections. We provide furthermore some new examples of measures supported in totally real subsets of the complex probability space.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalDolomites Research Notes on Approximation
Volume11
Issue numberSpecial issue dedicated to Norm Levenberg
DOIs
StatePublished - 2018

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A survey on zeros of random holomorphic sections'. Together they form a unique fingerprint.

Cite this